Decadron, Taxotere cause abdominal cramps?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from Mew: I wanted to know if Decadron causes the severe abdominal cramps, or is that Taxotere?
Answers - Neal Slatkin The truth is, I guess it could be either. People receiving Decadron on a chronic basis can certainly develop abdominal cramping, gastritis, or even ulceration. But that typically occurs only with chronic dosing, not with Decadron as it is most commonly used for short periods of time, as anti-nausea medication. So, my best guess is, it's probably the Taxotere.

The Ask-the-Expert Online Conference called Pain Management: Getting the Relief YOU Need featuerrd Neal Slatkin, M.D., Michelle Rhiner, N.P. and moderator Jennifer Griggs, M.D., M.P.H. answering your questions about the best ways to deal with the physical pain and discomforts associated with breast cancer and breast cancer treatment.

Editor's Note: This conference took place in January 2004.

The materials presented in these conferences do not necessarily reflect the views of A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.

Fallappeal2016 popupad 300x125 1
Back to Top